arm feels weird after inj.

  1. arm feels weird after inj.

    I just gave myself a b12 inj of 1cc (been doing it for like 4 days now, and when I injected it felt normal and all, but then as i was pushing down the plunger my arm started to feel weird. it felt like a kind of soft, numb feeling down the length of my arm, and it still feels that way, even after i stretched it a little and took a warm shower. I aspirated,but didnt think i saw any blood (the b12 was red tho so it made it hard to check) what do you think happened ?delts are my favorite site and this has never happened before.

  2. May have put pressure on a nerve thus causing the strange feeling.

  3. Exactly what size said...

    BTW, you should be rotating sites or face the possibility of scar tissue.


Similar Forum Threads

  1. Feeling down after 1st injection.
    By andros in forum Anabolics
    Replies: 17
    Last Post: 01-28-2008, 12:32 PM
  2. How did you feel during/after
    By jlm187l in forum Supplement Logs
    Replies: 4
    Last Post: 10-04-2007, 10:28 AM
  3. Need help ASAP! Feeling weird
    By aculpep in forum Male Anti-Aging Medicine
    Replies: 8
    Last Post: 07-18-2007, 07:09 PM
  4. Anyone else feeling sore after SledgeTest
    By skumster225 in forum Anabolics
    Replies: 12
    Last Post: 09-01-2005, 10:19 AM
  5. Feel weird when I take San V-12 Turbo
    By bt4ever in forum Supplements
    Replies: 5
    Last Post: 02-20-2005, 02:12 PM
Log in
Log in